# SDR QXEA200800149

- Difficulty date: January 19, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 16,520 hours, 16,630 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - THE OUTBOARD LOWER COWL ATTACH LUG ON THE RIGHT NACELLE FORWARD FRAME IS CHAFED.  REPAIRED IAW -8 Q400 RD8/4-54-232 AND Q400 NDTM PT-6 51-00-01.
